کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4661161 | 1344412 | 2007 | 5 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On some questions about pp and ppclosed spaces
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
هندسه و توپولوژی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We show that every separable regular pp space and every normal ppclosed space is paracompact. We also show that every Fσ-subset of a normal pp space is still a pp space. This solves some questions from a recent paper by P. Gartside, D. Gauld and A. Mohamad.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Topology and its Applications - Volume 154, Issue 11, 1 June 2007, Pages 2248-2252
Journal: Topology and its Applications - Volume 154, Issue 11, 1 June 2007, Pages 2248-2252